# SDR UPS06846756

- Difficulty date: April 20, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 520 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL AT FS 520 BELOW L31R.  REMOVED CRACKED INTERCOSTAL AT FS 520 BELOW L31R IAW SRM 51-1-21.  FABRICATED, DRILLED, REAMED AND INSTALLED INTERCOSTAL AT FS 520 L31R IAW DWG 51616520, SRM 51-3-2,51-01-08, AND SRM 51-01-20D-0.
